Approximate Zeros and Condition Numbers

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

11 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)214-226
Journal / PublicationJournal of Complexity
Volume15
Issue number2
Publication statusPublished - Jun 1999

Citation Format(s)

Approximate Zeros and Condition Numbers. / Cucker, Felipe.

In: Journal of Complexity, Vol. 15, No. 2, 06.1999, p. 214-226.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review